ZHEJIANG MEDICINES&HEALTH PRODUCTS I/E CO.,LTD

 

2014 China Top Five Member Exporters of Pharmaceutical Formulations

Home
Products
About Us
Factory Tour
Quality Control
Contact Us
Request A Quote
Home ProductsOral Suspension Drugs

Paracetamol Syrup 120MG / 5ML ; 100ML Antipyretic - Analgesic

Good quality Capsules Medicines for sales
Good quality Capsules Medicines for sales
Have rich experience for this fireld, Competitive price, Fast delivery and Excellent service.

—— Javed Abdullah

A professional company,have a hard working team,very friendly

—— Puvi Manohar

I'm Online Chat Now

Paracetamol Syrup 120MG / 5ML ; 100ML Antipyretic - Analgesic

China Paracetamol Syrup 120MG / 5ML ; 100ML Antipyretic - Analgesic supplier

Large Image :  Paracetamol Syrup 120MG / 5ML ; 100ML Antipyretic - Analgesic

Product Details:

Place of Origin: China
Brand Name: ZMC/SENA
Certification: GMP
Model Number: 120MG/5ML 100ML

Payment & Shipping Terms:

Minimum Order Quantity: 30,000 bottles
Price: Negotiation
Packaging Details: 1 BOTTLE/BOX*100/CATON
Delivery Time: Negotiation
Payment Terms: Western Union, D/A, L/C, T/T
Supply Ability: 1,000,000 bottles per month
Detailed Product Description
Product Name: Paracetamol Syrup Composition: Each 5 ML Syrup Contains:Paracetamol 120MG
Standard: BP Package: 1 BOTTLE/BOX*100/CATON
Indications: For The Symptomatic Treatment Of Mild To Moderate Pain And Fever. Storage Instructions: Store Below 25°C In A Well Closed Container. Protect From Light.
Expiration Date: 3 Years

Paracetamol For Oral Suspension Drugs 120MG / 5ML 100ML 1Bootle / Box

 

PARACETAMOL SYRUP 120MG/5ML;100ML

 

COMPOSITION:
Each 5 ML syrup contains:Paracetamol 120MG.

 

PHARMACOLOGICAL ACTION:
Paracetamol Syrup has analgesic and anti-pyretic properties.

 

INDICATIONS:
For the symptomatic treatment of mild to moderate pain and fever.

 

CONTRA-INDICATIONS:
Hypersensitivity to paracetamol. Patients with severe liver function impairment.

 

WARNINGS:
1. Dosages in excess of those recommended may cause severe liver damage.
2. Patients suffering from liver or kidney disease should take paracetamol under medical supervision. 
3. Consult a doctor if no relief is obtained from the recommended dosage.
4. Do not use continuously for more than 10 days without consulting a doctor.

DOSAGE AND DIRECTIONS FOR USE:
Do not exceed the stated dose.
Not more than 4 doses daily.
Infants (3 months - 1 year):   1/2- 1 medicine measure (2.5 - 5 mL) 3 - 4 times daily as required.
Children:

1-5 years:

1 - 2 medicine measures (5 - 10 mL) 3 - 4 times daily as required.

6-12 years:

2 - 4 medicine measures (10 - 20 mL) 3 - 4 times daily as required.

 

SIDE EFFECTS AND SPECIAL PRECAUTIONS:
Pancreatitis, skin rashes and other allergic reactions may occur. The rash is usually erythematous or urticarial 

but sometimes more serious and may be accompained by fever and mucosal lesions. Haematological reactions

 including thrombocytopenia, leucopenia, pancytopenia, neutropenia and agranulocytosis have been reported.

 

STORAGE INSTRUCTIONS:
Store below 25°C in a well closed container. Protect from light.
Exposure to air should be minimum.
KEEP OUT OF REACH OF CHILDREN.

Contact Details
ZHEJIANG MEDICINES&HEALTH PRODUCTS I/E CO.,LTD

Contact Person: Mrs Zhang Ningning

Send your inquiry directly to us (0 / 3000)